# SDR SWAA2024011842234

- Difficulty date: January 18, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N8539V
- Make and model: Boeing 737-8H4
- Aircraft serial: 42534
- Aircraft time: 21,729 hours, 10,890 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Abnormal
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR SLIDE GIRT TO LONG; NEEDS REINSTALLED IN SLIDE COMPARTMENT.<[01] RE-SECURED L-2 DOOR SLIDE GIRT REF AMM 25-66-01.
